# SDR CALA0400540

- Difficulty date: June 18, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 52,914 hours, 30,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Part number: 2167365
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR STANDOFF CORRODED AT STA 200 CENTER OF FLOOR.  THE FLOOR STANDOFF WAS REMOVED AND REPLACED IAW SRM 51-30-5-001.
